# SDR U2RA202211060052

- Difficulty date: October 31, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N663CA
- Make and model: Boeing 747
- Aircraft serial: 35237
- Aircraft time: 54,956 hours, 10,313 cycles
- Engine: Ge CF680C2B5F
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 100194
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT ABOVE COCKPIT DOOR AND UPPER DECK CENTER AISLE AFT ARE INOPERATIVE - REPLACED BATTERY PACK PER AIRCRAFT MAINTENANCE MANUAL 33-51-04.  OPS NORMAL.
